Home > The serotonin syndrome as a result of mephedrone toxicity.

Garett, Gerard and Sweeney, Michael (2010) The serotonin syndrome as a result of mephedrone toxicity. BMJ, doi:pii: bcr0420102925. 10.1136/bcr.04.2010.2925.

External website: http://www.ncbi.nlm.nih.gov/pmc/articles/PMC302951...

A 22-year-old male presented to an emergency department by ambulance. His clinical picture included tachycardia, diaphoresis, hypertonia, hyper-reflexia and clonus. The patient became hyperthermic and deteriorated over the next hour. The principal substance ingested was mephedrone and appropriate treatment for the serotonin syndrome resulted in a sustained recovery over 15 h.


Item Type
Article
Publication Type
Irish-related, Open Access, Article
Drug Type
CNS stimulants, New psychoactive substance
Date
2010
Identification #
doi:pii: bcr0420102925. 10.1136/bcr.04.2010.2925
Publisher
BMJ Publishing Group Ltd
EndNote
Accession Number
HRB (Available)

Repository Staff Only: item control page